# SDR DALA13062223143

- Difficulty date: November 17, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N343NB
- Make and model: Airbus A319-114
- Aircraft serial: 1752
- Aircraft time: 31,420 hours, 16,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN STRINGER 23R FRAMES 20-21 UPPER SURFACE WEB HAS CORRODED.  BLENDED AREA IAW SRM 51-74-00.  REMOVED & REPLACED WEB IAW SRM 51-42-11 & DWG D53118159.
